Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Application of Liapunov theory to boundary value problems

Authors: J. H. George and W. G. Sutton
Journal: Proc. Amer. Math. Soc. 25 (1970), 666-671
MSC: Primary 34.51
MathSciNet review: 0261106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of Liapunov’s direct method is developed for boundary value problems occurring in ordinary differential equations. Conditions are given in terms of a Liapunov function which are sufficient to insure uniqueness and existence of solutions of boundary value problems. A suitable Liapunov function is obtained to give conditions obtained by Hartman as special cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51

Additional Information

Keywords: Liapunov stability theory, boundary value problems, existence and uniqueness
Article copyright: © Copyright 1970 American Mathematical Society